Results 1 to 3 of 3

Thread: May I have a bit of Whine with my cheese?

  1. #1
    Join Date
    Jul 2013
    Location
    Tampa Bay, FL
    Posts
    83
    Thanks
    48
    Thanked 30 Times in 19 Posts

    Default May I have a bit of Whine with my cheese?

    Okay... I'm not really having cheese... Infact dairy in my diet is a rariety.

    But I am having a 'why me' moment...

    The tropical storm that was supposed to turn into a hurricane has been sucking out all of our area's moisture. It's that time of year where it rains daily like clockwork at 4:30pm. It hasn't rained for 4 days.

    My fatigue and my joint pain are my two biggest symptoms. My fatigue is pretty managable right now due to medication. I've been hoping my new Lupus med kicks in and takes care of my joint pain. I've been hoping on this goal so much, as if I can get the joint pain managable I can go back to work, at least on a part time basis. I want this, I am waiting on this. Painfully, waiting on this - literally.

    4 days ago my pain level dropped. The first day it was only intermittent low level pain. The second day I didn't have any pain. Same with the 3rd... I started wondering... Did the MTX finally kick in? I just had my 8th dose, so it should be any time now...

    Today I was good... I ran an errand this evening, and when I got back home it had rained. I went to finish cooking my dinner, and I couldn't stir the mushrooms... I realized my pinky and ring finger had curled up. My hands hurt... Then I realized it had rained... So my meds haven't kicked in, I just got a very unusual and dry couple of days.
    I want to cry. I am sad for my pain, for my hopes dashed, for my weakenss that I can't even cook dinner.
    Tomorrow I will be alright, and back to hoping for pain free days... But tonight I'm feeling sad for myself, luckily the night is almost over, so my pity party won't last long as least.

    Thanks for letting me vent. Thanks for being here for me in general.

  2. #2
    Join Date
    Dec 2009
    Location
    Atlanta Area - Dacula and Boca Raton
    Posts
    1,814
    Blog Entries
    12
    Thanks
    379
    Thanked 402 Times in 325 Posts

    Default

    When I was on MTX, it think they said 3 months, check out the threads under medication.

    Rain and high humidity always makes me feel bad

  3. The Following User Says Thank You to Nonna For This Useful Post:

    Abbyrition (10-07-2013)

  4. #3
    tgal's Avatar
    tgal is offline Super Moderator Super ModeratorEmperor of the Solar System
    Join Date
    Jan 2010
    Location
    Houston, Texas
    Posts
    4,521
    Thanks
    1,547
    Thanked 1,741 Times in 1,211 Posts

    Default

    You came to the right place to vent. We do it often. Weather changes can affect us in huge ways. It can be disheartening. Give the meds a little time. They will either start helping more or they will try something else. I know that doesn't help when you have a few good days and get thrown back down though
    Mari

    Success is not final, failure is not fatal: it is the courage to continue that counts.

    ~Winston Churchill~







  5. The Following User Says Thank You to tgal For This Useful Post:

    Abbyrition (10-07-2013)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •